Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW)   SUMMER 2009 , Volume 6 , Number 2 (21); Page(s) 111 To 126.
 
Paper: 

MEASUREMENT OF POVERTY INTENSITY IN KHUZESTAN PROVINCE DURING 1997-2006

 
 
Author(s):  AFGHEH SEYED MORTEZA*, GHANAVATIFAR TALIEH
 
* SHAHID CHAMRAN UNIVERSITY, AHVAZ, IRAN
 
Abstract: 
Considering the importance of poverty in economic development issues, it is tried to estimate poverty intensity and examine its trend via using an applied index called SST. This index belongs to the family of decomposable indices and shows the poverty intensity in terms of the product of its components: poverty rate, average poverty gap ratio of the poor and Gini index of poverty gap ratio of the population. This decomposition makes possible for the researcher to follow the source of changes in poverty intensity via changes in its components. The results reveal that the SST index has increased during both in urban and rural areas of the province. Also, the increase in the urban areas, is much more than the increase in rural areas.
 
Keyword(s): POVERTY INDEX, POVERTY INTENSITY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

AFGHEH, S., & GHANAVATIFAR, T. (2009). MEASUREMENT OF POVERTY INTENSITY IN KHUZESTAN PROVINCE DURING 1997-2006. JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW), 6(2 (21)), 111-126. https://www.sid.ir/en/journal/ViewPaper.aspx?id=189423



Vancouver: Copy

AFGHEH SEYED MORTEZA, GHANAVATIFAR TALIEH. MEASUREMENT OF POVERTY INTENSITY IN KHUZESTAN PROVINCE DURING 1997-2006. JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW). 2009 [cited 2021August02];6(2 (21)):111-126. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=189423



IEEE: Copy

AFGHEH, S., GHANAVATIFAR, T., 2009. MEASUREMENT OF POVERTY INTENSITY IN KHUZESTAN PROVINCE DURING 1997-2006. JOURNAL OF QUANTITATIVE ECONOMICS (QUARTERLY JOURNAL OF ECONOMICS REVIEW), [online] 6(2 (21)), pp.111-126. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=189423.



 
  pdf-File
Persian Abstract Yearly Visit 65
 
 
Latest on Blog
Enter SID Blog